# SDR UALA2012073104126

- Difficulty date: July 31, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,335 hours, 13,303 cycles
- Engine: Pwa PW4060
- Engine time: 34,524 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL360, IN SMOOTH AIR, FOR ABOUT 15 MINS, BOTH ENG HAD FLUCTUATING PARAMETERS.  LEFT ENG EPR RAPIDLY CHANGED FM LESS THAN 1.0 TO 1.45, N1 +--4%, EGT +-- 6, FF +--.4. CHECKED LEFT PIMU EEC CH A REVERSER RNG FAIL DISPLACED CHECKED ASSOCIATED WIRING PLUGS AND SWITCHES REF MM TO BOTH REVERSER LOCKING ACTUATORS NO FAULTS NOTED.ACCOMPLISHED ENG RUN TO 1.4 EPR PER JRH NO ABNORMAL INDICATIONS NOTED. EPR N1 EGT N2 FF ALL NORMAL.
